MathSciNet Relay Station
MathSciNet bibliographic data
MR1680198 16R10
Giambruno, A.; Zaicev, M. Exponential codimension growth of PI algebras: an exact estimate. Adv. Math. 142 (1999), no. 2, 221–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement